Embeddings of partial Steiner triple systems

Bryant, D. E. (2004) Embeddings of partial Steiner triple systems. Journal of Combinatorial Theory Series A, 106 1: 77-108. doi:10.1016/j.jcta.2004.01.004


Author Bryant, D. E.
Title Embeddings of partial Steiner triple systems
Journal name Journal of Combinatorial Theory Series A   Check publisher's open access policy
ISSN 0097-3165
Publication date 2004-01-01
Sub-type Article (original research)
DOI 10.1016/j.jcta.2004.01.004
Volume 106
Issue 1
Start page 77
End page 108
Total pages 32
Editor H. Barcelo
Place of publication United States of America
Publisher Academic Press
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract Any partial Steiner triple system of order u can be embedded in a Steiner triple system of order v if v equivalent to 1, 3 (mod 6) and v greater than or equal to 3u - 2. (C) 2004 Elsevier Inc. All rights reserved.
Keyword Mathematics
Embedding
Partial Steiner Triple Systems
Steiner Triple Systems
Edge-colorings
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 15:18:28 EST